It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for levaquin and peripheral neuropathy. (0.003 seconds)


... Can quinolones antibiotics like Levaquin cause Peripheral Neuropathy? ... (9 replies)
... (9 replies)
... joint damage, anxiety, fatigue, depersonalization, brain fog, tinnitus, the list goes on and on... ... (9 replies)

... I personally would NOT give Levaquin to my worse enemy. It was prescribed to me for a sinus infection and after taking it for 3 days, I was at the ER with my bowels pouring bright red blood. ... (9 replies)
... My Doc. will not prescibe leviquin do to possible neuropathy.There are several meds they beleive contribute to neuropathy.We all react to meds in a different ways. Toni (9 replies)
... On another forum, I read about a person who developed PN after taking Levaquin. He was wheel-chair bound for 6 months but eventually recovered fully. (9 replies)
... I am going through all sorts of testing right now and my doctor hasn't even thought of the Levaquin being responsible for my joint pain, malaise, tendonitis, etc. ... (9 replies)
... I am interested because I have small fiber sensory neuropathy and they don't know why, but said I have a bad case and what I have is not reversable. ... (9 replies)
... I took Avelox for a sinus infection and had a sever reaction to it. I had hives, lips swelled up along with the eyes and face. I was a mess it took two trips to the ER in three days. It took a week for all symptoms to go away before I could go back out in public again. ... (9 replies)
... I'm not sure I read you right on this, but are you saying that you have the same symptoms I have and you determined they were caused by fluoroquinolone poisoning? ... (11 replies)
... Hi KeoniKitty, That's actually why I joined this forum, to educate people like yourself who may have been hurt by these drugs but just haven't made the connection. If someone had told me about this after the first time I was given them (I suffered a partial tear in my rotator cuff, along with some other joint pains and problems), I wouldn't have been given them the second... (9 replies)
... Unfortunately not many people are warned of this when given these drugs, and then months later when they start developing problems, the antibiotic is never implicated as the cause. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 04:42 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!